Apart from having an under active thyroid & asthma Im usually fairly fit yes Im over weight but I am very active (have to be in our mad house lol) A month ago I was given medication for tendonitis (golfers elbow & tennis elbow in the same bloody arm!!!) Acupan one I'd never had before, within 20 minuts of taking the tablets, I had a blinding head ache was throwing up & my chest was very tight & wheezy, phoned the doc who said dont take anymore it's an allergic reaction! Like I hadnt already figured that one out for myself! he said it'd pass in a few hours, but if it got any worse phone back. After 6 hours it had passed although left me very wheezy & with a sore chest, within 48 hours of that & with my chest still not right, I picked up a chest infection from my cousin who instists on visiting even when she's ill usually passing what ever she has on to us!!! 4 weeks later I have only just kicked the chest infection, after 4 courses of antibiotics, 3 courses of steroids & numerous other meds! been for chest x -rays twice, & back & forth to our own docs to go on the nebuliser, add to this really severe hayfever worse than Ive had for a few years & it's been a pretty miserable month! Monday of last week, had to go back to the docs again, with bad sinusitis on top of the chest infection (thanks to my neighbour who was in his garden cutting, strimming & pruning 5 days on the trot then decided to to the neighbours garden on the other side of me talk about pollen over load!!!) Dr gave me doxycilian which are supposed to be good for sinusitis, I managed to take them until wednesday, because the stomach pains & acid reflux was so bad I was in agony, had a rough night again Wednesday, got up thursday morning feeling bloody awful, very sore throat to the point of struggling to swallow water, & severe pain from my throat right thro my stomach & , intestines etc, hardly any voice & struggling to breathe! Dragged myself over to the docs yet again, to be told you've had a bad allergic reaction to the doxycilian!! 1st thing she did was a steroid injection to try & calm things down followed by an antibiotic injection! The reaction had caused esophogitis & tracheitis, & my trachia was badly swollen, hence the severe pain & temperature etc, & also ulceration right thro my stomach & intestines! went home loaded with yet more meds & instructions that if my breathing felt like it was getting worse phone for an ambulance! Bloody Wonderful NOT!!! Spent thursday taking strong liquid pain killer as I couldnt get the tablets down & sipping iced water to cool my throat down, & sleeping while they pain killers were working, my sister was great & spent most of the day at mine looking after everything as I was in not fit state to do anything! Doc called to see me friday & gave me 2 more jabs & said things were settling down & the swelling was reducing in my trachia, I was still rough but better than the day earlier, by friday night my breathing was a lot better, sinuses had cleared, tho I still had a bad stomach, even with the meds she gave me & a very sore throat! By saturday morning my throat was so sore, swollowing was painful again & despite the antibiotics & pain killers & was still feeling really ill doc came out again & gave me 2 more jabs, & more meds, as I now had strep throat! the same bacterial infection i'd had on my chest passed on to me by my cousin! Todays been a bit easier, still got a really sore throat & a bad stomach, but now they know what theyre treating the right antibiotics are slowly working, still on fluids due to the sore throat, & can only taste a metal like taste due to all the pustules on my thrat & tonsils but theres light at the end of the tunnel & Im on the mend. I've had my fair share of illness for this year now & Im hoping there wont me any more!!!! & if my cousin arrives carrying any sort of cold or bug again she wont be getting over the bloody door step!!!